# SDR A6WA2016123044712

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 35,660 hours, 33,695 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF THE AFT PRESSURE BULKHEAD HAS SEVEN AREAS THAT ARE GOUGED.     REPAIRED THE PRESSURE BULKHEAD IAW GREO 601R-53-61-2155 REV-A AND REO 601R-53-61-5895.
